# SDR AALA202112200492

- Difficulty date: December 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 68,151 hours, 25,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162602800
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 252BG DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202112090492: REPLACED FLOOR PANEL PER AMM 53-00-00** (CLOSED)
